# SDR SWAA2022031483833

- Difficulty date: August 7, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N752SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29804
- Aircraft time: 69,256 hours, 40,475 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY; FORWARD CORNER SCUFF PLATE IS CRACKED. / RECIEVED FCB FORWARD CORNER SCUFF PLATE (P/N 7530406). TO BE INSTALLED ON CUSTOMER CARD # 753-646-63-01. 59577U 09AUG19
